MAUDE Adverse Event Report: PHYSIO-CONTROL, INC. - 3015876 LIFEPAK® 1000 DEFIBRILLATOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

PHYSIO-CONTROL, INC. - 3015876 LIFEPAK® 1000 DEFIBRILLATOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Model Number 1000
Medical Device Problem Code Failure to Deliver Energy (1211)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/27/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Physio-control provided the customer, a biomedical engineer with technical assistance.The biomedical engineer evaluated the device and was unable to duplicate or verify the reported issue.After observing proper device operation through functional and performance testing, the device was returned for use.The device was not returned to physio-control for an evaluation.The cause of the reported issue could not be determined.Device not evaluated by manufacturer.
 
Event or Problem Description
The customer contacted physio-control to report that their device did not shock when they attempted to shock while using it on a patient.The customer was using infant/child reduced energy electrodes.The customer switched the infant/child electrodes with standard electrodes and were able to shock the patient using the standard electrodes.There were no reports of adverse effects to the patient as a result of the reported issue.Physio-control contacted the customer in order to obtain additional information about both the patient; however, the customer advised that no further details are available.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The initial medwatch report should indicate: gtin/device identifier (di) number ¿ (b)(4).

Brand Name
LIFEPAK® 1000 DEFIBRILLATOR
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
MDR Report Key7452995
Report Number0003015876-2018-00643
Device Sequence Number10791396
Product Code MKJ
UDI-Device Identifier00885074698878
UDI-Public00885074698878
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K122600
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 02/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1000
Device Catalogue Number99425-000023
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/29/2018
Supplement Date Received by Manufacturer02/21/2020
Initial Report FDA Received Date04/23/2018
Supplement Report FDA Received Date02/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1